# SDR KO0R201412290027

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N787RR
- Make and model: Boeing 747267B
- Aircraft serial: 21966
- Aircraft time: 79,340 hours, 22,683 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT FLAP TOP SIDE SKIN PANEL HAS EVIDENCE OF CORROSION AT APPROXIMATE WING STA 1000.00.
